MathSciNet Relay Station
MathSciNet bibliographic data
MR1513235 Contributed Item
Svartholm, N.; Die Lösung der Fuchsschen Differentialgleichung zweiter Ordnung durch hypergeometrische Polynome. (German) Math. Ann. 116 (1939), no. 1, 413–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement